Gyno + Tamoxifen + Spider Veins??

  1. New Member
    ilcrba's Avatar
    Join Date
    Mar 2011
    Posts
    167
    Rep Power
    656
    Level
    11
    Lv. Percent
    96.8%

    Gyno + Tamoxifen + Spider Veins??


    About 1 year ago I did a short cycle of S-Drol. I did 20mg for 4 weeks. This gave me Gyno in my right chest. I went to the doctor and they did a mamogram and diagnosed it with Gyno. The Doctor gave me 6 months of Tamoxifen 10mb Tabs and told me to take 2 pills twice daily.

    I have noticed to the right of my right nipple close to my arm pit I have a spider vein that is starting to form. I also heard that this can cause stretch marks. I don't want this to get any worse.

    Is tamoxifen to blame? I read online that spider veins can be caused by hormonal regulation. Not sure what to do? Just don't want to have any stretch marks.

  2. New Member
    TheThickMick's Avatar
    Stats
    5'9"  195 lbs.
    Join Date
    Sep 2012
    Posts
    86
    Rep Power
    7617
    Level
    9
    Lv. Percent
    46.12%

    Stretch marks are inevitable when you gain or lose mass quickly and with aas its just a common thing. Think of them as battle scars, id rather stretch marks then hair loss. Does your doc want you to run nolva for 6 months?
  3. New Member
    ilcrba's Avatar
    Join Date
    Mar 2011
    Posts
    167
    Rep Power
    656
    Level
    11
    Lv. Percent
    96.8%

    He gave me 6 months of Tamoxifen and wants me to run it until it goes away. And I haven't gained/lost mass in the area. It just started showing up.
    •   
       

  4. New Member
    ilcrba's Avatar
    Join Date
    Mar 2011
    Posts
    167
    Rep Power
    656
    Level
    11
    Lv. Percent
    96.8%

    Bump, anyone got any more information on this?
  5. Advanced Member
    Lhns2's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    May 2012
    Posts
    691
    Rep Power
    56694
    Level
    23
    Lv. Percent
    50.29%

    How long have you been on it? And surprising he even gave you something. Should of had him look at raloxifene.
    BLACK LION RESEARCH
    Supplements for bodybuilders
    Http://www.blacklionresearch.com
  6. New Member
    ilcrba's Avatar
    Join Date
    Mar 2011
    Posts
    167
    Rep Power
    656
    Level
    11
    Lv. Percent
    96.8%

    I was on it for about 2 weeks. I have contacted the doctor and he is saying it is because of the weight I am lifting... I just took a month off so it is not the most I have ever done. And it started before this month off. He is supposed to call me back today.
  

  
 

Similar Forum Threads

  1. Gyno not going away (Tamoxifen + Erase)
    By mcr in forum Anabolics
    Replies: 24
    Last Post: 09-06-2012, 01:53 AM
  2. Replies: 9
    Last Post: 07-03-2012, 02:32 AM
  3. Tamoxifen during SD if I suspect gyno?
    By fresh08 in forum Anabolics
    Replies: 24
    Last Post: 03-23-2009, 02:44 PM
  4. PCT After Epistane/Tamoxifen Citrate To Treat Gyno?
    By Zero Tolerance in forum Post Cycle Therapy
    Replies: 10
    Last Post: 03-28-2008, 04:46 PM
  5. Tamoxifen dosing for pubertal gyno
    By Magnus19 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 11-15-2007, 03:03 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in